Alert archive / Pennsylvania / Flash Flood Warnings in 2010
Flash Flood Warning 9, NWS State College, PA
NWS State College, PA issued this flash flood warning at May 31, 2010, 3:18 PM EDT for McKean County, Potter County, Warren County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2010, 3:18 PM EDT (19:18 UTC)
- Expired
- May 31, 2010, 6:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties McKean County, PA, Potter County, PA, Warren County, PA
The radar
The State College radar (KCCX), 114 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 100 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953
WGUS51 KCTP 311918
FFWCTP
PAC083-105-123-312215-
/O.NEW.KCTP.FF.W.0009.100531T1918Z-100531T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
318 PM EDT MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MCKEAN COUNTY...
WARREN COUNTY...
WEST CENTRAL POTTER COUNTY...
* UNTIL 615 PM EDT...
* AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM TRAINING THUNDERSTORMS OVER MCKEAN...WARREN
AND WEST CENTRAL POTTER COUNTIES. RAINFALL OF AROUND 2 INCHES HAS
FALLEN OVER THE PAST 90 MINUTES...AND SIMILAR ADDITIONAL AMOUNTS
ARE POSSIBLE IN PORTIONS OF THE WARNING AREA OVER THE NEXT FEW
HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KANE...WARREN...LUDLOW...MOUNT JEWETT...GRAND VALLEY...TIDIOUTE...
GARLAND AND SHEFFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. NEVER ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR IN AN
AUTOMOBILE. TURN AROUND DON'T DROWN!
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO
STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME KILLERS IN HEAVY
RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.
&&
LAT...LON 4196 7823 4187 7809 4164 7822 4162 7955
4189 7962
$$
FORECASTER: LAMBERT/LACORTE1 follow-up statement
359
WGUS71 KCTP 312214
FFSCTP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
614 PM EDT MON MAY 31 2010
PAC083-105-123-312223-
/O.EXP.KCTP.FF.W.0009.000000T0000Z-100531T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MCKEAN PA-WARREN PA-POTTER PA-
614 PM EDT MON MAY 31 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM EDT FOR WEST CENTRAL
POTTER...WARREN AND MCKEAN COUNTIES...
THE HEAVY RAIN HAS MOVED EAST OF THE AREA...DIMINISHING THE THREAT
FOR FLASH FLOODING. THEREFORE...THE FLASH FLOOD WARNING WILL BE
ALLOWED TO EXPIRE.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KANE AND
WARREN.
LAT...LON 4196 7823 4187 7809 4164 7822 4162 7955
4189 7962
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at May 31, 11:52 AM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 31, 11:52 AM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1152 AM EDT MON MAY 31 2010 .SYNOPSIS... HIGH PRESSURE OFF THE ATLANTIC COAST WILL DIRECT WARMER AND MORE HUMID AIR INTO THE STATE. SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON WILL BECOME MORE NUMEROUS TONIGHT AND TUESDAY AS A COLD FRONT CROSSES THE REGION. HIGH PRESSURE WILL BUILD INTO THE STATE FOR A BRIEF TIME DURING MID-WEEK BEFORE UNSETTLED WEATHER RETURNS. && .NEAR TERM /UNTIL 10 PM THIS EVENING/... LLVL MOISTURE/INSTABILITY AND CONVECTIVE CLOUDS WILL INCREASE STEADILY THIS AFTERNOON...ESPECIALLY ACROSS THE SW HALF TO TWO THIRDS OF THE CWA. A BLEND OF SFC DEWPOINTS IN THE 65-70F RANGE /WHICH FALLS ALMOST RIGHT IN THE MIDDLE OF THE HIGH-END GFS'S AND MUCH LOWER NAM/ WILL BE USED TO FOCUS ON AREAS FOR MORE NUMEROUS AND STRONGER PULSE TSRA BETWEEN 18Z MONDAY-00Z TUESDAY. PREVIOUS MAX TEMPS AND POPS LOOK EXCELLENT FOR THIS AFTERNOON AND EARLY THIS EVENING. THE FEW MODIFICATIONS THAT WERE MADE WERE INCREASING HOURLY TEMPS THROUGH EARLY THIS AFTERNOON...AND TRIMMING CLOUD COVER IN THE GRIDS A BIT THROUGH 18-19Z. AREAS OF SFC-925 LIFTED INDICES...AS LOW AS -9C AND -6C RESPECTIVELY VIA THE 14Z 13KM RUC ARE SEEN ACROSS ALL OF THE CWA /EXCEPT FOR OUR FAR NE MTN ZONES WHERE SFC DEWPOINTS SHOULD HOVER AROUND 60F WITH THE 09Z SREF'S PROB OF CAPE >1000 J/KG AOB 30 PERCENT. A FAIRLY WEAK...MID/UPPER LEVEL SHORT WAVE WILL DRIFT SLOWLY NE ACROSS THE UPPER OHIO RIVER VALLEY LATE THIS AFTERNOON AND INTERACT WITH MESO SCALE BOUNDARIES AND FEATURES LIKE THE RIDGES. MEAN STORM MOTION WILL BE FROM 220-230 DEG AT NEARLY 20 KTS...WITH NEW CELL DEVELOPMENT /MBE PROPAGATION/ MAINLY TO THE NORTH AT SIMILAR SPEEDS. TEMPS WILL GET SIZZLING HOT THIS AFTERNOON WITH HIGHS BETWEEN 82F AND 91F AREA-WIDE. && .SHORT TERM /10 PM THIS EVENING THROUGH TUESDAY NIGHT/... DIURNAL CONVECTION SHOULD WANE BY LATE EVENING. BUT...THE FALLING 5H HEIGHTS AND LINGERING BOUNDARIES FROM THE EARLIER POPCORN WILL KEEP SOME CONVECTION GOING ALL NIGHT. THE NW HALF WILL BE MOST AT RISK FOR SHRA/TSRA BEFORE SUNRISE. THE FRONT SHOULD BE TO THE SE OF THE LOWER LAKES BY SUNRISE TUES...AND PUSH THRU FROM NW TO SE DURING THE DAYLIGHT HRS TUES. SUFFICIENT HEATING SHOULD EXIST IN ADVANCE OF THE FRONT AND ASSOCD CLOUDINESS TO ADD FUEL TO THE FIRE AND BRING CAPES BACK INTO THE 1000-1500 RANGE IN THE SE ON TUES. MAXES WILL RUN BETWEEN 75F AND 85F. SOME CLEARING MAY OCCUR IN THE FAR NW BEFORE SUNSET AND PUSH DOWN INTO THE LWR SUSQ AFTER MIDNIGHT. LOWS WILL COOL DOWN CLOSE TO THE DEWPOINTS AND THE AIR SHOULD GO CALM. A HEALTHY DASH OF LEFTOVER MOISTURE IS ALSO IN THE MIXER. THIS IS USUALLY A RECIPE FOR FOG...AND WILL CONTINUE TO MENTION FOR WED AM. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... DRIEST...AND MOST COMFORTABLE PERIOD /HUMIDITY-WISE/ OF THE WEEK WILL OCCUR TUESDAY NIGHT THROUGH WEDNESDAY AS A RIDGE OF HIGH PRESSURE DRIFTS EAST ACROSS THE COMMONWEALTH. DEWPOINTS WILL DIP BACK INTO THE 50S TO AROUND 60F. UPPER FLOW BECOMES MORE ZONAL AND MUCH STRONGER ACROSS THE NRN US THROUGH SOUTHERN NEW ENGLAND LATE THIS WEEK RIGHT THROUGH NEXT WEEKEND. TIMING OF INDIVIDUAL SFC/UPPER VORTICITY FEATURES AND ASSOCIATED LOW LEVEL FRONTAL BOUNDARIES WILL BE DIFFICULT...SO MANY PERIODS CONTAIN THE CHANCE FOR A FEW SHRA/TSRA. BEST CHC FOR CONVECTION WILL BE LATE THUR THROUGH FRIDAY...AND AGAIN LATE SAT/SUNDAY. TEMPS FOR THE MID TO LATE WEEK WILL BE SEVERAL OR MORE DEG F ABOVE NORMAL WITH MEAN...LAYER PWATS CLIMBING TO WELL ABOVE NORMAL /NEAR 1.5 INCHES/ THURSDAY AND FRIDAY. && .AVIATION /15Z MONDAY THROUGH FRIDAY/... VFR CONDS WILL DOMINATE THROUGH 17-18Z TODAY BEFORE INCREASING LOW LEVEL MOISTURE AND A DISTURBANCE ALOFT APPROACHING FROM THE OHIO RIVER VALLEY LEAD TO SCT SHRA/ISOLD TSRA OVER THE AREA AFTER 18Z THIS AFTN...MAINLY ACROSS THE SOUTHERN AND WESTERN AIRFIELDS. AREAS OF VSBY NR 5-6 SM IN HAZE ARE POSSIBLE THROUGH THE DAY...MAINLY ACROSS SOUTHERN PA BASED ON ADVECTION OF LOW LVL MOISTURE/HZ FROM OHIO VALLEY. AREAS OF MVFR VSBYS EXPECTED TONIGHT IN FOG. OUTLOOK... TUE...TSRA LIKELY WITH COLD FROPA. WED...VFR. THUR..VFR...THEN PM TSRA POSSIBLE. FRI...TSRA POSSIBLE. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO LONG TERM...LAMBERT/MARTIN AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, May 31, 3:02 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 302 PM EDT MON MAY 31 2010 PAZ006-011-012-018-019-027-028-037-041-042-045-046-049>053-056>059- 063>066-011915- POTTER-CAMERON-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE- MIFFLIN-JUNIATA-TIOGA-NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON- SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 302 PM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-017-024>026-033>036-011915- WARREN-MCKEAN-ELK-CLEARFIELD-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET- BEDFORD-FULTON-FRANKLIN- 302 PM EDT MON MAY 31 2010 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE REQUESTED TO REPORT RAINFALL AMOUNTS IN EXCESS OF ONE INCH PER HOUR...AND RELAY ANY INFORMATION REGARDING FLOODING AND ROAD CLOSURES DUE TO HIGH WATER...TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. LAMBERT
In the hours before
Special weather statement, May 31, 1:45 PM EDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON MAY 31 2010
PAZ004-005-311845-
MCKEAN PA-WARREN PA-
145 PM EDT MON MAY 31 2010
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND SOUTHERN
WARREN COUNTIES THROUGH 245 PM EDT...
AT 200 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE LOCATED ON A LINE
FROM FROM KANE TO WARREN TO 3 MILES NORTHEAST OF TITUSVILLE...
MOVING EAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. THESE STORMS WILL BE NEAR
ENTERPRISE AROUND 200 PM...MARSHBURG AROUND 225 PM AND LEWIS RUN
AROUND 245 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 66...STATE
ROAD 446.
LAT...LON 4178 7961 4199 7854 4182 7839 4165 7882
4162 7913 4163 7963
FORECASTER: LAMBERTSpecial weather statement, May 31, 2:14 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT MON MAY 31 2010
PAZ033-034-311915-
BEDFORD PA-SOMERSET PA-
214 PM EDT MON MAY 31 2010
...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SOMERSET AND
SOUTHWESTERN BEDFORD COUNTIES THROUGH 315 PM EDT...
AT 207 PM EDT...STRONG THUNDERSTORMS WAS NEAR FROSTBURG NORTHWEST TO
ADDISON...MOVING TO THE NORTH NORTHEAST AT 15 MPH.
WIND GUSTS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. EXPECT INTENSE LIGHTNING FROM THE STORMS. DO NOT STAY IN THE
OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THE THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THE STORMS WILL BE NEAR WELLERSBURG AROUND
225 PM...MEYERSDALE AROUND 230 PM...CALLIMONT AROUND 235
PM...GARRETT AROUND 240 PM AND BERLIN AROUND 300 PM.
THIS WILL IMPACT ROUTE 219.
LAT...LON 3971 7925 3973 7931 3982 7931 3997 7909
3994 7876 3972 7873 3971 7876
FORECASTER: LAMBERTSpecial weather statement, May 31, 2:18 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
218 PM EDT MON MAY 31 2010
PAZ063-064-311915-
ADAMS PA-CUMBERLAND PA-
218 PM EDT MON MAY 31 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ADAMS AND SOUTH
CENTRAL CUMBERLAND COUNTIES THROUGH 315 PM EDT...
AT 216 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTH OF
CARLISLE...MOVING NORTHEAST AT 5 MPH.
WIND GUSTS TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM. EXPECT FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING IN THE
VICINITY OF THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A
THUNDERSTORM APPROACHES. THIS STORM WILL BE NEAR PINE GROVE FURNACE
AROUND 230 PM AND MOUNT HOLLY SPRING AROUND 315 PM.
LAT...LON 3994 7731 4004 7739 4018 7719 4009 7711
4007 7714 4006 7710 4005 7709
FORECASTER: LAMBERTSpecial weather statement, May 31, 2:59 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
259 PM EDT MON MAY 31 2010
PAZ066-311945-
LANCASTER PA-
259 PM EDT MON MAY 31 2010
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY...
AT 258 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW HOLLAND...MOVING
NORTHEAST AT 10 MPH.
WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL BE NEAR TERRE HILL AROUND 310 PM...CHURCHTOWN
AROUND 320 PM AND ADAMSTOWN AROUND 345 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 287
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322.
LAT...LON 4011 7593 4004 7594 4000 7597 3999 7598
4009 7611 4026 7606 4015 7589 4013 7589
FORECASTER: LAMBERTThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 1:14 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Clearfield, Elk, Franklin and 5 more | 14 hr |
| May 31, 1:45 PM EDT | Special Weather Statement | CTP | McKean, Warren | 60 min |
| May 31, 2:06 PM EDT | Severe Thunderstorm Warning | CTP | McKean | 54 min |
| May 31, 2:14 PM EDT | Special Weather Statement | CTP | Somerset | 61 min |
| May 31, 2:18 PM EDT | Special Weather Statement | CTP | Cumberland | 57 min |
| May 31, 2:31 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 59 min |
| May 31, 2:54 PM EDT | Severe Thunderstorm Warning | CTP | Somerset | 66 min |
| May 31, 2:59 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| May 31, 3:07 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 53 min |
| May 31, 3:43 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria | 62 min |
| May 31, 4:07 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 53 min |
| May 31, 4:11 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 64 min |
| May 31, 4:16 PM EDT | Special Weather Statement | CTP | Potter | 89 min |
| May 31, 4:35 PM EDT | Areal Flood Advisory | CTP | Lancaster, York | 3 hr |
| May 31, 4:39 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 66 min |
| May 31, 4:42 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Centre, Clearfield | 63 min |
| May 31, 4:47 PM EDT | Areal Flood Advisory | CTP | Lancaster | 3 hr |
| May 31, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 57 min |
| May 31, 4:55 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Huntingdon | 65 min |
| May 31, 4:58 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster | 62 min |
| May 31, 5:02 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 58 min |
| May 31, 5:11 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| May 31, 5:21 PM EDT | Special Weather Statement | CTP | Lebanon | 24 min |
| May 31, 5:23 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Potter | 52 min |
| May 31, 5:24 PM EDT | Special Weather Statement | CTP | York | 36 min |
| May 31, 5:44 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 61 min |
| May 31, 5:48 PM EDT | Flash Flood Warning | CTP | Lancaster, York | 3 hr |
| May 31, 5:54 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield, Clinton, Potter | 66 min |
| May 31, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 76 min |
| May 31, 6:01 PM EDT | Special Weather Statement | CTP | York | 29 min |
| May 31, 6:46 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, Lebanon | 59 min |
| May 31, 6:58 PM EDT | Special Weather Statement | CTP | York | 32 min |
| May 31, 7:12 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 63 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.